Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pain, itching and bleeding from the clitoral skin. Treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11685 Questions
The skin directly covering(hood) my clitorals is bleeding, itching, and painful. should i be worried?
Posted Fri, 13 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
It seems that you are suffering from vulvovaginitis me which is an inflammation or infection of the vulva and vagina. It may be caused by chafing, friction or a fungal infection with a superadded bacterial infection. Change in color, consistency or odour of vaginal discharge is also commonly associated with it.
The other reason can be an allergic reaction to soaps, detergents, shower gel and condoms etc.
I suggest you that you consult your gynecologist as you need to get a pelvic swab sample done for the cervical discharge to rule out any bacterial or fungal infection. Oral antibiotics and antifungal agents are generally needed for treatment. Apply cold compresses and wear cotton undergarments. Till then you can tabley Motrin 1 tablet every 4-6 hours with food. Till you viist your physician, follow these simple lifestyle measures:
1) Avoid rough intercourse/ masturbation and use a water based lubricant during intercourse.
2) Wear cotton underwear and avoid douching or using feminine products.
3) Avoid using perfumed soaps and sanitary napkins, bubble baths and toiletries.
4) Change your undergarments daily. Wash them in hot water and double rinse (to remove any irritating detergent).
5) Have a proper diet and sleep well.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor